MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION NC EMERGE; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS

BOSTON SCIENTIFIC CORPORATION NC EMERGE; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Model Number 7212
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/01/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that balloon detachment occurred.A 3.00mm x 12mm nc emerge balloon catheter was selected for used.However, during insertion the balloon separated.The procedure was completed successfully.There were no patient complications reported.
 
Additional Manufacturer Narrative
B3: date of event: used the first day of the month of aware date, as event date was not provided.
 
Event or Problem Description
 
Additional Manufacturer Narrative
B3 - date of event: used the first day of the month of aware date, as event date was not provided.The returned product consisted of an nc emerge balloon catheter.The device was visually and microscopically examined.There was a separation of the hypotube 66cm from the strain relief.The separated ends were ovaled in shape indicating the device was kinked prior to separation.There were numerous kinks to the hypotube.There was contrast in the inflation lumen and blood in the guidewire lumen.The balloon was tightly folded.

Brand Name
NC EMERGE
Common Device Name
CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer Contact
jeff wallner
4100 hamline ave n
arden hills, MN 55112
6515811560
MDR Report Key16671213
Report Number2124215-2023-15428
Device Sequence Number6501360
Product Code LOX
UDI-Device Identifier08714729846390
UDI-Public08714729846390
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K141236
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/19/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/06/2025
Device Model Number7212
Device Catalogue Number7212
Device Lot Number0031004791
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 03/17/2023
Supplement Date Received by Manufacturer04/12/2023
Initial Report FDA Received Date04/03/2023
Supplement Report FDA Received Date04/19/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/07/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown